000 01022 a2200301 4500
005 20250514044415.0
264 0 _c19940602
008 199406s 0 0 eng d
022 _a0889-8480
024 7 _a10.1080/08898489409525372
_2doi
040 _aNLM
_beng
_cNLM
100 1 _aRogers, A
245 0 0 _aParameterizing age patterns of demographic rates with the multiexponential model schedule.
_h[electronic resource]
260 _bMathematical population studies
_cFeb 1994
300 _a175-95, 223 p.
_bdigital
500 _aPublication Type: Journal Article
650 0 4 _aDemography
650 0 4 _aEmigration and Immigration
650 0 4 _aFertility
650 0 4 _aModels, Theoretical
650 0 4 _aMortality
650 0 4 _aPopulation
650 0 4 _aPopulation Dynamics
650 0 4 _aResearch
700 1 _aLittle, J S
773 0 _tMathematical population studies
_gvol. 4
_gno. 3
_gp. 175-95, 223
856 4 0 _uhttps://doi.org/10.1080/08898489409525372
_zAvailable from publisher's website
999 _c12136668
_d12136668